# SDR RAIA981207

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 862
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach
- Part number: AG34
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 4791 - SMF - RIGHT RPM GAUGE WENT TO ZERO.  MAINTENANCE REPLACED RIGHT TACH GENERATOR.  (M)
